Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

apocalipstick

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I'm on my last month, 80mgs a day. My skin looks great, but all of a sudden I am peeling like craaaaazy. I use Aveeno Ultra Calming Cleanser and Moisturizer. But I'm still peeling a ton! Last night I tried exfoliating with a baby brush, but it didn't do much at all. I don't want to look like a snake shedding its skin for this formal!! Also, since my lips are so dry, I can't put lip color on. Semi-permanent lipsticks crackle on me, and most other lipsticks/glosses migrate to my outer lip
  2. I'm at the end of my 3rd month (out of 5) and have noticed the flushing side effect. My face gets warm and flushed every time I bend over! If I have my hand resting on my face, it's red where my hand was. And as I discovered the other night, when I am emotional and sort of close to crying, my face gets very red. I'm worried that my dosage might be too high. I've lost about 15 pounds while on the medication. The onset of flushing seemed to coincide with the weight loss. Right now I'm 5'5
  3. I'm half-way into my 4th month, and a week ago I started getting really bad facial redness. I had to heavily edit the pictures I took of my boyfriend and I this weekend because it was ridiculous how red my face is. My skin feels hot too. Tried Eucerin cleanser and smoothing night cream, and the next day my face was extremely red, and my chest and back had broken out into a rash. So Eucerin is out of the question. What else can I try to alleviate the redness? I currently cleanse with Neutr
  4. I really want to hear about this! Post your progress :D Edit: On the WnW website, there are two different skin care lines. Did you buy the toner from the Fresh Face line or the Fresh Face for Acne line?
  5. I'm broke out in painful zits again when I switched from a generic to the real Accutane. Is this an IB?
  6. It's definitely not initial breakout. When I use Cetaphil, within hours I get zits where I've never gotten them before. As soon as I discontinue use, the zits go away. So it's definitely the Cetaphil.
  7. I'm 5'5" and weigh 120 pounds. I'm worried that my doctor prescribed a higher dosage than is safe for me?
  8. I use Cetaphil to moisturize and it's causing me to break out A LOT. Keeps my skin from flaking, but the painful zits aren't worth it. What do I do?
  9. I've been on accutane for a week. I have a lot of red scarring, and my derm prescribed Differin for it. He said to leave it on a couple hours at night. I'm kind of scared to try this because in the past, Differin has made my acne worse. Thoughts?
  10. Hi, I'm new! I'm on 40mgs of the tane. I wear Neutrogena Dry Touch SPF 45 every day. I was outside a little bit yesterday (5-10 mins) and didn't notice any redness or tanning on my face - but from what I've read on here, the fact that there was no change in the color of my face is actually a bad thing because the face wasn't trying to protect itself? The day before yesterday I had to be outside a lot and got a little burnt on my back and shoulders (but still no change in face color) - I ver
×